# SDR DALA2014102005636

- Difficulty date: October 19, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 28,123 hours, 18,412 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Out Of Adjust
- Location: Tailcone Lock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL TEST OF TAIL CONE RELEASE SYSTEM, FOUND LOCK CABLE TO BE OUT OF ADJUSTMENT AS REQUIRED IAW AMM 53-52-01-720, STEP F, E, 5 ADJUSTED IAW 53-52-01. COMPLETED FUNCTIONAL CHECK. OPS CKS GOOD.  RII COMPLETE.
